# SDR REXA2016040700569

- Difficulty date: April 7, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 605 & STRINGER 27.  CONTINUATION CARD 8783611 OPERATIONS 297, 298, 301, 303, & 338.  REMOVED FRAME & INSTALLED NEW FRAMES IAW SRM 53-00-00, 51-40-11, 51-42-06, 51-42-20 & 51-42-21.  OPERATIONS CHECKED GOOD.
